Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 12,     Number 1,     Spring 2004

 

CORRELATION STRUCTURES CORRESPONDING TO
FORWARD RATES
ILONA KLETSKIN, SEUNG YOUN LEE, HUA LI,
MINGFEI LI, RONGSONG LIU, CARLOS TOLMASKY
AND YUJUN WU

     Based on results obtained at the Seventh Annual PIMS Industrial Problem Solving Workshop, May 2003. Original problem submitted by Cargill, Inc., Minneapolis, Minnesota.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)